- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
International Journal of Stochastic Analysis
Volume 2013 (2013), Article ID 431257, 4 pages
Stability Analysis of a Stochastic SIR Epidemic Model with Specific Nonlinear Incidence Rate
1Department of Mathematics and Computer Science, Faculty of Sciences Ben M'sik, Hassan II University, P.O. Box 7955, Sidi Othman, Casablanca, Morocco
2Centre Régional des Métiers de l'Education et de la Formation (CRMEF), Derb Ghalef, Casablanca, Morocco
Received 30 May 2013; Accepted 21 August 2013
Academic Editor: Josefa Linares-Pérez
Copyright © 2013 Jihad Adnani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- W. O. Kermack and A. G. McKendrick, “Contributions to the mathematical theory of epidemics,” Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol. 115, pp. 700–721, 1927.
- A. Kaddar, “On the dynamics of a delayed sir epidemic model with a modified saturated incidence rate,” Electronic Journal of Differential Equations, vol. 2009, no. 133, pp. 1–7, 2009.
- P. Das, D. Mukherjee, and Y. H. Hsieh, “An S-I epidemic model with saturation incidence: discrete and stochastic version,” International Journal of Nonlinear Analysis and Applications, pp. 1–9, 2011.
- P. H. Crowley and E. K. Martin, “Functional responses and interference within and between year classes of a dragony population,” Journal of the North American Benthological Society, vol. 8, pp. 211–221, 1989.
- X. Zhou and J. Cui, “Global stability of the viral dynamics with crowley-martin functional response,” Bulletin of the Korean Mathematical Society, vol. 48, no. 3, pp. 555–574, 2011.
- X. Q. Liu, S. M. Zhong, B. D. Tian, and F. X. Zheng, “Asymptotic properties of a stochastic predator-prey model with Crowley-Martin functional response,” Journal of Applied Mathematics and Computing, 2013.
- K. Hattaf, A. A. Lashari, Y. Louartassi, and N. Yousfi, “A delayed SIR epidemic model with general incidence rate,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 3, pp. 1–9, 2013.
- V. N. Afanas'ev, V. B. Kolmanowskii, and V. R. Nosov, Mathematical Theory of Control Systems Design, Kluwer Academic, Dordrecht, Netherlands, 1996.
- P. Das, D. Mukherjee, and A. K. Sarkar, “Study of an S-I epidemic model with nonlinear incidence rate: discrete and stochastic version,” Applied Mathematics and Computation, vol. 218, no. 6, pp. 2509–2515, 2011.